Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 285, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 11, 2011, 7:29 PM CDT for Freestone County, Limestone County, Navarro County, Texas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2011, 7:29 PM CDT (00:29 UTC)
- Expired
- May 11, 2011, 8:30 PM CDT
- In force
- 61 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Freestone County, TX, Limestone County, TX, Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 127 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 3:46 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.5 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -441 J/kg
- Mixed-layer LCL
- 1482 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 270 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
100
WUUS54 KFWD 120029
SVRFWD
TXC161-293-349-120130-
/O.NEW.KFWD.SV.W.0285.110512T0029Z-110512T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
729 PM CDT WED MAY 11 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN FREESTONE COUNTY IN NORTH CENTRAL TEXAS...
NORTHERN LIMESTONE COUNTY IN NORTH CENTRAL TEXAS...
SOUTHEASTERN NAVARRO COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 830 PM CDT
* AT 730 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
NORTHWEST OF FORT PARKER STATE PARK...AND MOVING NORTHEAST AT 35
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
COOLIDGE AROUND 735 PM
MEXIA AROUND 740 PM
WORTHAM AROUND 750 PM
NAVARRO AND ANGUS AROUND 810 PM
KERENS AROUND 830 PM
THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 211 AND 238.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM WEDNESDAY
EVENING FOR EASTERN TEXAS.
&&
LAT...LON 3187 9597 3150 9657 3174 9680 3221 9620
3221 9615 3217 9618 3216 9611 3208 9611
3208 9607 3196 9604 3195 9606 3195 9603
3191 9600 3188 9603
TIME...MOT...LOC 0030Z 225DEG 32KT 3165 9660
$$4 follow-up statements
508
WWUS54 KFWD 120040
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
740 PM CDT WED MAY 11 2011
TXC161-293-349-120130-
/O.CON.KFWD.SV.W.0285.000000T0000Z-110512T0130Z/
FREESTONE TX-LIMESTONE TX-NAVARRO TX-
740 PM CDT WED MAY 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHEASTERN NAVARRO...NORTHERN LIMESTONE AND NORTHWESTERN
FREESTONE COUNTIES...
AT 740 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
65 MPH. THIS STORM WAS LOCATED NEAR TEHUACANA...MOVING NORTHEAST AT
50 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
KIRVIN AROUND 745 PM CDT...
STREETMAN...NAVARRO...ANGUS AND MUSTANG AROUND 755 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR THIS AREA.
&&
LAT...LON 3187 9597 3150 9657 3174 9680 3221 9620
3221 9615 3217 9618 3216 9611 3208 9611
3208 9607 3196 9604 3195 9606 3195 9603
3191 9600 3188 9603
TIME...MOT...LOC 0040Z 228DEG 45KT 3176 9646
$$
DUNN685
WWUS54 KFWD 120058
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
758 PM CDT WED MAY 11 2011
TXC293-120108-
/O.CAN.KFWD.SV.W.0285.000000T0000Z-110512T0130Z/
LIMESTONE TX-
758 PM CDT WED MAY 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LIMESTONE COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR EASTERN TEXAS.
LAT...LON 3163 9638 3180 9650 3182 9665 3221 9620
3221 9617 3221 9616 3217 9618 3216 9611
3209 9612 3207 9607 3196 9604 3195 9606
3195 9603 3191 9600 3188 9603 3187 9597
TIME...MOT...LOC 0058Z 228DEG 45KT 3191 9627
$$
TXC161-349-120130-
/O.CON.KFWD.SV.W.0285.000000T0000Z-110512T0130Z/
FREESTONE TX-NAVARRO TX-
758 PM CDT WED MAY 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHEASTERN NAVARRO AND NORTHWESTERN FREESTONE COUNTIES...
AT 758 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR STREETMAN...MOVING NORTHEAST AT
50 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
EUREKA AROUND 805 PM CDT...
GOODLOW AND KERENS AROUND 810 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR THIS AREA.
&&
LAT...LON 3163 9638 3180 9650 3182 9665 3221 9620
3221 9617 3221 9616 3217 9618 3216 9611
3209 9612 3207 9607 3196 9604 3195 9606
3195 9603 3191 9600 3188 9603 3187 9597
TIME...MOT...LOC 0058Z 228DEG 45KT 3191 9627
$$
DUNN811
WWUS54 KFWD 120109
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
809 PM CDT WED MAY 11 2011
TXC161-349-120130-
/O.CON.KFWD.SV.W.0285.000000T0000Z-110512T0130Z/
FREESTONE TX-NAVARRO TX-
809 PM CDT WED MAY 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR EAST CENTRAL NAVARRO AND NORTH CENTRAL FREESTONE COUNTIES...
AT 809 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF EUREKA...MOVING
NORTHEAST AT 50 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR THIS AREA.
&&
LAT...LON 3171 9625 3186 9632 3195 9650 3221 9620
3221 9617 3217 9618 3215 9616 3216 9611
3209 9612 3207 9607 3196 9604 3195 9606
3195 9603 3191 9600 3188 9603 3187 9598
TIME...MOT...LOC 0109Z 228DEG 45KT 3199 9614
$$
DUNN912
WWUS54 KFWD 120126
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
826 PM CDT WED MAY 11 2011
TXC161-349-120136-
/O.EXP.KFWD.SV.W.0285.000000T0000Z-110512T0130Z/
FREESTONE TX-NAVARRO TX-
826 PM CDT WED MAY 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL NAVARRO AND NORTH
CENTRAL FREESTONE COUNTIES EXPIRES AT 830 PM CDT...
AT 826 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.
RADAR INDICATED THAT HEAVY RAIN AND GUSTY WINDS WERE STILL POSSIBLE
FROM THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR THIS AREA.
LAT...LON 3171 9625 3186 9632 3195 9650 3221 9620
3221 9617 3217 9618 3215 9616 3216 9611
3209 9612 3207 9607 3196 9604 3195 9606
3195 9603 3191 9600 3188 9603 3187 9598
TIME...MOT...LOC 0126Z 228DEG 45KT 3213 9595
$$
DUNNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 7:09 PM CDT, 20 minutes earlier.
Area forecast discussion, May 11, 7:09 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 709 PM CDT WED MAY 11 2011 .UPDATE... HAVE CANCELED 6 COUNTIES FROM THE WESTERN EDGE OF SEVERE WATCH BOX 283. THE LEADING EDGE OF THE LINE OF STORMS WILL BE MOVING OUT OF THE NORTHEASTERN COUNTIES WITHIN THE HOUR AND WE MAY BE ABLE TO CANCEL THOSE COUNTIES NEXT...BUT WILL CONTINUE TO WATCH THE TRACK AND TRENDS OF THE STORMS ACROSS THE SOUTHERN CWA BEFORE MAKING A FINAL DECISION. ALSO DID UPDATE HOURLY TRENDS AND INCREASE POPS ACROSS THE SOUTHEASTERN HALF OF THE CWA THROUGH MIDNIGHT. 82/JLD && .AVIATION... LINE OF SHOWERS AND THUNDERSTORMS STRETCHING NORTHEAST TO SOUTHWEST ACROSS THE AREA HAS SLOWED ITS FORWARD PROGRESSION SOME DURING THE PAST FEW HOURS. FORTUNATELY THE MOST INTENSE ACTIVITY HAS EXITED SOUTH AND EAST OF THE METROPLEX AREA TERMINALS WHERE A COUPLE MORE HOURS OF -TSRA WILL BE INCLUDED IN TAFS FOR LINGERING STRATIFORM PRECIP. FURTHER SOUTH IT LOOKS LIKE STRONG TO PERHAPS SEVERE THUNDERSTORMS OCCURRING ALONG THE SOUTHERN END OF THE OVERALL LINE MAY IMPACT THE WACO AREA DURING THE NEXT HOUR. TEMPO +TSRA WILL BE MENTIONED AT ACT THROUGH 01Z WITH PREVAILING -TSRA THROUGH 03Z. ONCE SQUALL LINE PUSHES FAR ENOUGH EAST...WINDS SHOULD BECOME SOUTH TO SOUTHEAST AREAWIDE. EXPECT MVFR CIGS TO FORM AROUND MIDNIGHT WITH IFR A GOOD BET AT ACT BEFORE SUNRISE TOMORROW. THUNDERSTORM DEVELOPMENT LOOKS LIKE A GOOD POSSIBILITY LATE TOMORROW AS FRONT APPROACHES FROM THE NORTHWEST. BEST CHANCES LOOK TO BE OVER SOUTHERN COUNTIES AND WILL HOLD OFF MENTION IN EXTENDED PORTION OF TAFS AT THIS TIME. 30 && .PREV DISCUSSION... /ISSUED 358 PM CDT WED MAY 11 2011/ FINDING ABUNDANT INSTABILITY...QUASI-LINEAR CONVECTION HAS SURGED FAR EAST OF THE DRYLINE. SEVERE WINDS ALONG LEADING EDGE WILL BE THE PRIMARY SEVERE HAZARD INTO THE EVENING HOURS. NEW SVR WATCH THROUGH 03Z (10 PM CDT) REPLACES PREVIOUS WATCH. UPPER LOW WILL MOVE SLOWLY EASTWARD ACROSS THE CENTRAL PLAINS. WINDS ABOVE THE BOUNDARY LAYER WILL FINALLY VEER AND PUSH DRYLINE INTO NW ZONES THURSDAY. THUNDERSTORM CHANCES WILL CONTINUE THURSDAY...MAINLY SOUTHEAST. SEVERE THREAT WILL REMAIN. FRONT FINALLY PUSHES THROUGH THURSDAY NIGHT AND FRIDAY MORNING. PERSISTENT NW FLOW ALOFT WILL CONTINUE TO USHER IN ADDITIONAL COOL AIR...KEEPING TEMPERATURES BELOW NORMAL INTO NEXT WEEK...WITH LOW HUMIDITY. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 68 86 61 80 55 / 100 20 20 5 5 WACO, TX 70 86 63 80 56 / 100 30 20 5 5 PARIS, TX 67 84 61 75 52 / 100 30 20 10 5 DENTON, TX 63 86 59 76 52 / 70 20 20 5 5 MCKINNEY, TX 63 85 59 75 51 / 100 20 20 5 5 DALLAS, TX 70 87 62 77 55 / 100 20 20 5 5 TERRELL, TX 69 84 62 77 54 / 100 20 20 10 5 CORSICANA, TX 70 84 64 78 56 / 100 30 20 10 5 TEMPLE, TX 70 84 64 80 55 / 100 30 30 5 5 MINERAL WELLS, TX 61 87 55 77 50 / 20 10 10 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 30/82
Hazardous weather outlook, May 11, 3:40 PM CDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 340 PM CDT WED MAY 11 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 340 PM CDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS THROUGH TONIGHT. SOME STORMS EAST OF A SHERMAN...DALLAS... GOLDTHWAITE LINE WILL BE SEVERE THROUGH THIS EVENING...PRODUCING DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORM CHANCES WILL CONTINUE ON THURSDAY WITH THE BEST CHANCES ACROSS THE SOUTHEAST HALF OF THE REGION. LARGE HAIL AND DAMAGING DOWNBURST WINDS WILL BE THE PRIMARY HAZARDS. THUNDERSTORM CHANCES WILL DECREASE FROM NORTHWEST TO SOUTHEAST THURSDAY NIGHT WITH THE PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING MAINLY EAST OF A SHERMAN...DALLAS...GOLDTHWAITE LINE.
In the hours before
Local storm report, May 11, 6:15 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
615 PM CDT WED MAY 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL BRUCEVILLE-EDDY 31.32N 97.23W
05/11/2011 E0.88 INCH MCLENNAN TX AMATEUR RADIO
IN EDDYLocal storm report, May 11, 6:17 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
617 PM CDT WED MAY 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM FLASH FLOOD TEMPLE 31.10N 97.35W
05/11/2011 BELL TX AMATEUR RADIO
WATER UP TO 1 FOOT DEEP ON SOME STREETS IN TEMPLELocal storm report, May 11, 6:38 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
638 PM CDT WED MAY 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM FLASH FLOOD BELTON 31.07N 97.47W
05/11/2011 BELL TX AMATEUR RADIO
COTTONWOOD CREEK IN BELTON IS OUT OF ITS BANKS.Local storm report, May 11, 7:00 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
700 PM CDT WED MAY 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HEAVY RAIN MOODY 31.32N 97.35W
05/11/2011 E2.00 INCH MCLENNAN TX BROADCAST MEDIA
THE ROOF CAVED IN AT THE MOODY MIDDLE SCHOOL MOST LIKELY
DUE TO HEAVY RAIN.Local storm report, May 11, 7:18 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
718 PM CDT WED MAY 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM HAIL 1 W FORT HOOD 31.10N 97.72W
05/11/2011 E0.75 INCH BELL TX AMATEUR RADIOSpecial weather statement, May 11, 7:20 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
720 PM CDT WED MAY 11 2011
TXZ161-120045-
LIMESTONE TX-
720 PM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
LIMESTONE COUNTY
AT 720 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES WEST OF GROESBECK...MOVING NORTHEAST AT
45 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE COOLIDGE...GROESBECK...MEXIA
AND FORT PARKER STATE PARK.
WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR THIS AREA.
LAT...LON 3171 9693 3182 9672 3180 9650 3142 9624
3138 9631 3134 9636 3122 9660
TIME...MOT...LOC 0020Z 225DEG 39KT 3158 9664
DUNNThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:09 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, McLennan | 66 min |
| May 11, 7:20 PM CDT | Special Weather Statement | FWD | Limestone | 25 min |
| May 11, 7:37 PM CDT | Areal Flood Warning | FWD | Bell | 3 hr |
| May 11, 8:13 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, Lampasas, McLennan | 62 min |
| May 11, 8:46 PM CDT | Flash Flood Warning | FWD | Bell, Coryell | 119 min |
| May 11, 9:32 PM CDT | Special Weather Statement | FWD | Bell | 28 min |
| May 11, 9:35 PM CDT | Areal Flood Advisory | FWD | McLennan | 115 min |
| May 11, 9:47 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Milam | 58 min |
| May 11, 10:27 PM CDT | Special Weather Statement | FWD | Limestone | 33 min |
| May 11, 11:00 PM CDT | Special Weather Statement | FWD | Leon | 30 min |
| May 11, 11:02 PM CDT | Special Weather Statement | FWD | Anderson | 28 min |
| May 11, 11:06 PM CDT | Special Weather Statement | FWD | Milam | 54 min |
| May 12, 7:59 AM CDT | Special Weather Statement | FWD | Mills | 31 min |
| May 12, 8:06 AM CDT | River Flood Warning | FWD | Hunt | 12 hr |
| May 12, 8:06 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 21 hr |
| May 12, 8:09 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton, Mills | 51 min |
| May 12, 9:01 AM CDT | Special Weather Statement | FWD | Hamilton | 29 min |
| May 12, 9:09 AM CDT | Special Weather Statement | FWD | Lampasas | 36 min |
| May 12, 9:18 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, Lampasas | 57 min |
| May 12, 9:42 AM CDT | Special Weather Statement | FWD | Hood, Somervell | 33 min |
| May 12, 10:49 AM CDT | Special Weather Statement | FWD | Milam | 26 min |
| May 12, 10:59 AM CDT | Areal Flood Advisory | FWD | Bell, Falls, Milam | 3 hr |
| May 12, 12:40 PM CDT | Special Weather Statement | FWD | Freestone | 35 min |
| May 12, 3:38 PM CDT | Special Weather Statement | FWD | Montague | 37 min |
| May 12, 5:44 PM CDT | Special Weather Statement | FWD | Cooke | 31 min |
| May 12, 6:25 PM CDT | Special Weather Statement | FWD | Jack | 35 min |
| May 12, 6:32 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 58 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.